# SDR 97ZZZX859

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532KH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7069
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430124202
- Condition: Failed
- Location: Nr 3
- Part time: 1,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NR 3 BEARING FAILED.  NO REPLACEMENT BEARING AT TIME OF THIS REPORT.
